# SDR CA050826009

- Difficulty date: July 1, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,822 hours
- Engine: Pwa PT6T3
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 324472110
- Part serial: A20169
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING POST INSPECTION RUN UP, THE NR 2 ENGINE WOULD NOT START.  THE AFCU WAS REPLACED AND FURTHER GROUND RUNS CARRIED OUT AND ENGINE STARTED WITH NO FURTHER PROBLEMS.  THE AIRCRAFT WAS RETURNED TO THE FLIGHT LINE.
